Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embedding theorems for ascending nilpotent groups


Author: R. Faudree
Journal: Proc. Amer. Math. Soc. 18 (1967), 148-154
MSC: Primary 20.40; Secondary 16.46
MathSciNet review: 0206105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40, 16.46

Retrieve articles in all journals with MSC: 20.40, 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0206105-3
PII: S 0002-9939(1967)0206105-3
Article copyright: © Copyright 1967 American Mathematical Society